Vol. 29 No. 4 (2019)

Mobility Edges in One-dimensional Disordered Aharonov-Bohm Rings

Phi Ba Nguyen
Department of Basic Sciences, Mientrung University of Civil Engineering, 24 Nguyen Du, Tuy Hoa, Phu Yen

Published 16-12-2019


  • Anderson transition,
  • delocalization-localization transition,
  • Aharonov-Bohm flux,
  • vector potential

How to Cite

Nguyen, P. B. (2019). Mobility Edges in One-dimensional Disordered Aharonov-Bohm Rings. Communications in Physics, 29(4), 471. https://doi.org/10.15625/0868-3166/29/4/14176


We study numerically the localization properties of the eigenstates of a tight-binding Hamiltonian model for noninteracting electrons moving in a one-dimensional disordered ring pierced by an Aharonov-Bohm flux. By analyzing the dependence of the inverse participation ratio on Aharonov-Bohm flux, energy, disorder strength and system size, we find that all states in the ring are delocalized in the weak disorder limit. The states lying deeply in the band tails will undergo a continuous delocalization-localization transition as the disorder strength in the ring sweeps from the weak to the strong disorder regime.


Download data is not yet available.


Metrics Loading ...